# SDR USAA070109

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 44,385 hours, 44,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 S-21R CARGO DOOR FUSELAGE FRAME, UPPER I/B STOP BOLT HOLE CRACKED.  REMOVED DAMAGE & INSTALLED PARTS PER EA 98496, DEFECT SIZE:  .5 INCHES.
